Alert archive / Mississippi / Wind Advisories in 2024

Wind Advisory 1, NWS Memphis, TN

January 7, 20244 states

NWS Memphis, TN issued this wind advisory at Jan 7, 2024, 2:16 PM CST for 4 states. It took effect at Jan 8, 2024, 3:00 PM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2024, 2:16 PM CST (20:16 UTC)
In effect from
Jan 8, 2024, 3:00 PM CST
Expired
Jan 9, 2024, 10:59 PM CST
In force
32 hr
Issued by
NWS Memphis, TN
All 55 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2024-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2024-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.1939587897117136156175194Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
96 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

140 
WWUS74 KMEG 072016
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
216 PM CST Sun Jan 7 2024

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-081215-
/O.NEW.KMEG.WI.Y.0001.240108T2100Z-240110T0000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena-West Helena, Kennett, Caruthersville, Southaven,
Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, 
Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, 
Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, 
Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona,
Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris,
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
216 PM CST Sun Jan 7 2024

...WIND ADVISORY IN EFFECT FROM 3 PM MONDAY TO 6 PM CST TUESDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Arkansas, North Mississippi, 
  Southeast Missouri and West Tennessee.

* WHEN...From 3 PM Monday to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
930 
WWUS74 KMEG 080932
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
332 AM CST Mon Jan 8 2024

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-082200-
/O.EXT.KMEG.WI.Y.0001.240108T2100Z-240110T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena-West Helena, Kennett, Caruthersville, Southaven,
Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, 
Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, 
Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, 
Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona,
Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris,
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
332 AM CST Mon Jan 8 2024

...WIND ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TUESDAY NIGHT...

* WHAT...South winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Arkansas, North Mississippi, 
  Southeast Missouri and West Tennessee.

* WHEN...From 3 PM this afternoon to midnight CST Tuesday night.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

AC3
832 
WWUS74 KMEG 082118
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
318 PM CST Mon Jan 8 2024

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-091130-
/O.CON.KMEG.WI.Y.0001.000000T0000Z-240110T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena-West Helena, Kennett, Caruthersville, Southaven,
Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, 
Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, 
Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, 
Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona,
Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris,
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
318 PM CST Mon Jan 8 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY
NIGHT...

* WHAT...South winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of East Arkansas, North Mississippi, 
  Southeast Missouri and West Tennessee.

* WHEN...From 3 PM this afternoon to midnight CST Tuesday night.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
019 
WWUS74 KMEG 090903
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
303 AM CST Tue Jan 9 2024

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-092215-
/O.CON.KMEG.WI.Y.0001.000000T0000Z-240110T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena-West Helena, Kennett, Caruthersville, Southaven,
Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, 
Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, 
Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, 
Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona,
Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris,
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
303 AM CST Tue Jan 9 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of East Arkansas, North Mississippi, 
  Southeast Missouri and West Tennessee.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

PWB
101 
WWUS74 KMEG 092148
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
348 PM CST Tue Jan 9 2024

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-100600-
/O.CON.KMEG.WI.Y.0001.000000T0000Z-240110T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena-West Helena, Kennett, Caruthersville, Southaven,
Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, 
Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, 
Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, 
Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona,
Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris,
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
348 PM CST Tue Jan 9 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of East Arkansas, North Mississippi, 
  Southeast Missouri and West Tennessee.

* WHEN...Until midnight CST tonight.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

KRD
838 
WWUS74 KMEG 100459
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1059 PM CST Tue Jan 9 2024

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-100600-
/O.CAN.KMEG.WI.Y.0001.000000T0000Z-240110T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-
Quitman-Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-
Tallahatchie-Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, Helena-West Helena, Kennett, Caruthersville, Southaven,
Olive Branch, Holly Springs, Ashland, Ripley MS, Corinth, Iuka, 
Tunica, Senatobia, Booneville, Clarksdale, Marks, Batesville, 
Oxford, New Albany, Pontotoc, Tupelo, Fulton, Charleston, 
Water Valley, Coffeeville, Bruce, Calhoun City, Houston, Okolona,
Amory, Aberdeen, Tiptonville, Union City, Martin, Dresden, Paris,
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
1059 PM CST Tue Jan 9 2024

...WIND ADVISORY IS CANCELLED...

Winds are slowly diminishing across the Mid-South and as a result
the Wind Advisory has been cancelled. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Jan 7, 11:22 AM CST, 2 hours 54 minutes earlier.

Area forecast discussion, Jan 7, 11:22 AM CST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1122 AM CST Sun Jan 7 2024

...New AVIATION...

.SYNOPSIS...
Issued at 428 AM CST Sun Jan 7 2024

A quiet day is on tap for the Mid-South as we remain in between
weather systems. The weather pattern will become unsettled on
Monday and remain active through at least the next 7 days. Windy
and wet conditions will move in Monday morning and persist through
late Tuesday night. Wind gusts to 40 mph will be common with a
few possibly exceeding 50 mph Monday night into early Tuesday
morning. Around 2 inches of total rainfall is possible through
Wednesday.

We will see a quick break before another strong system moves in
Friday. This system will pack strong winds and very cold air
behind it. Northern portions of the area may not climb above
freezing on Saturday. Cold air will remain over the region through
next week. There is a potential for some wintry weather early
next week as the pattern remains unsettled with cold air in place.

&&

.DISCUSSION...
(Today through Saturday)
Issued at 428 AM CST Sun Jan 7 2024

A quiet night across the Mid-South at this hour. A deck of low
stratus continues to pivot across the northern half of the CWA.
This has kept temperatures from falling too much. Lows will remain
above freezing through sunrise. The latest GOES East Water Vapor
Imagery reveals a weak shortwave traversing NW Arkansas. A few
light showers were noted over NE MS on radar associated with the
left exit region of this wave. Further west, a major deepening
trough was noted over the Great Basin Region.

The latter trough is expected to significantly deepen and become
cutoff as it pivots through the Four Corners Region on Sunday.
Downstream, cyclogenesis will occur over the panhandles of OK and
TX. Appreciable height falls will occur over the Mid-South with
showers kicking off as early as Monday morning. Any initial
precipitation could be of the mixed variety as temperatures will
be in the lower 30s along with low level dry air. Thereafter,
light to moderate rainfall will move in by late afternoon.
Simultaneously, the surface low over Oklahoma will significantly
deepen. This will tighten the pressure gradient to around 8mb from
west to east across the CWA. This will translate to at least wind
advisory criteria being met across the entire area.

The surface low will track ENE across the Arkansas and Missouri
border through Tuesday morning. As the surface continues to
deepen, a tight 10mb pressure gradient will setup along and east
of the Mississippi River Monday night. All guidance points to a
3 to 6 hour window Monday night with wind gusts pushing the 50
mph mark. The only question is whether or not those winds will be
realized due to a rain-stabilizing boundary layer. Some thought
was given to a High Wind Watch, but enough uncertainty remains to
forgo it for now and continue to use probabilistic messaging. If
high winds are realized, power outages and structure damage will
be possible.

Showers will begin to taper off late Tuesday night. Some light
wraparound precipitation is possible overnight into early
Wednesday morning. A light wintry mix on the backside of the
system is possible, but impacts will be nil due to the antecedent
wet and warm ground. Winds will finally subside by Wednesday
morning as the low departs to our northeast and begins to pummel
the Northeast with snow.

We will see about a 48 hour break before another robust system
digs a similar track down through the Great Basin Region on
Thursday. Precipitation will begin as early as Thursday night as
height falls occur downstream of the deep trough. Consequently,
synoptic models are not in good agreement on the evolution of the
trough timing and strength wrt to the latest 00Z runs. The ECMWF
is very progressive with the trough taking on a negative tilt as
it moves into the Southern Plains early Friday, while the GFS
solution takes a much slower and further south solution. The
result is that the Euro has a 24 hour faster solution with
precipitation moving out late Friday night, while the GFS keeps
precipitation in the region through Saturday night and brings
another wind threat with it. Will continue to advertise strong
winds and heavy rainfall during this period.

Behind the exiting system, we will see the coldest air of the
season thus far. Chilly arctic air will build in by late weekend
with lows falling into the upper teens and lower 20s. Areas north
of I-40 may not rise above the freezing mark on Sunday. Another
potentially significant system will arrive early next week as
another deep trough digs across the Four Corners region. A cold
front looks to move into the Mid-South on Monday and could set
the stage for a wintry weather event as a southern stream wave
ejects out of the western Gulf of Mexico. Still quite a bit of
uncertainty with timing and precipitation types, however,
ensembles and deterministic data supports wintry weather across a
good portion of the CWA. Stay tuned.

AC3

&&

.AVIATION...
(18Z TAFS)
Issued at 1118 AM CST Sun Jan 7 2024

VFR conditions are expected today and tonight. Winds will back
late tonight into tomorrow as a surface low moves out of the
Central Plains and across south Missouri. Wind speeds will
increase significantly early tomorrow (sustained 15-20 with gusts
to 30kt) in response to a tightening pressure gradient as the low
approaches the Midsouth. Rain showers should approach JBR and MEM
after 18z tomorrow.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...AC3
AVIATION...JDS

Nearby

Wind Advisories in Mississippi, 2024Wind Advisories in Tennessee, 2024Wind Advisories in Arkansas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.